Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 14 no. 1 (2002)

  • B. Anglès Bases normales relatives en caractéristique positive - Abstract
  • R. Bacher Determinants of matrices related to the Pascal triangle - Abstract
  • P.-J. Cahen, J.-L. Chabert On the ultrametric Stone-Weierstrass theorem and Mahler's expansion - Abstract
  • Y. Cai Prime geodesic Theorem - Abstract
  • R. Chapman, S. T. Dougherty, P. Gaborit, P. Solé 2-modular lattices from ternary codes - Abstract
  • J. Cougnard, J. Queyrut Construction de bases normales pour les extensions galoisiennes absolues à groupe de Galois quaternionien d'ordre 12 - Abstract
  • M. Deza, V. Grishukhin Rank 1 forms, closed zones and laminae - Abstract
  • G. G. Elder On Galois structure of the integers in cyclic extensions of local number fields - Abstract
  • D. Ford, S. Pauli, X.-F. Roblot A fast algorithm for polynomial factorization over Qp - Abstract
  • L. Fourquaux Produits de Petersson de formes modulaires associées aux valeurs de fonctions L - Abstract
  • G. F. Fox Kummer congruences for expressions involving generalized Bernoulli polynomials - Abstract
  • S. Galbraith Rational points on X0+(N) and quadratic Q-curves - Abstract
  • A. Geroldinger, Y. Ould Hamidoune Zero-sumfree sequences in cyclic groups and some arithmetical application - Abstract
  • M. Godin, B. Sodaigui Classes de Steinitz d'extensions à groupe de Galois A4 - Abstract
  • J. Huisman A group law on smooth real quartics having at 3 real branches - Abstract
  • K. Matthews The Diophantine equation ax2+bxy+cy2=N - Abstract
  • O. Robert Quelques paires d'exposants par la méthode de Vinogradov - Abstract
  • H. Roskam Artin's primitive root conjecture for quadratic fields - Abstract
  • R. Schertz Weber's class invariants revisited - Abstract
  • J.-F. Jaulent Corrigendum à ``Classes logarithmiques signées des corps de nombres'' - Abstract
  • Contents of the previous issue| Contents of the following issue